A mean paradox

John Konvalina, Jack Heidel, Jim Rogers, Carsten Thomassen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)166-169
Number of pages4
JournalAmerican Mathematical Monthly
Volume113
Issue number2
DOIs
StatePublished - Feb 2006

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Konvalina, J., Heidel, J., Rogers, J., & Thomassen, C. (2006). A mean paradox. American Mathematical Monthly, 113(2), 166-169. https://doi.org/10.2307/27641868